Maryland, 2016Flash Flood and Flooding in Maryland, May 2 to 3, 2016
May 2 to 3, 2016 · NWS PHI · 5 events in 2 counties and zones
A warm frontal boundary moved north of Eastern Maryland on the night on the 2nd with an associated area of low pressure. Several clusters of thunderstorms developed along the front leading to strong winds, hail and heavy rainfall.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A warm frontal boundary moved north of Eastern Maryland on the night on the 2nd with an associated area of low pressure. Several clusters of thunderstorms developed along the front leading to strong winds, hail and heavy rainfall.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at May 2, 6:30 PM EST, 1 hour 50 minutes earlier.
Area forecast discussion, May 2, 6:30 PM EST, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
730 PM EDT MON MAY 2 2016
.SYNOPSIS...
A BROAD AREA OF LOW PRESSURE IS FORECAST TO SETTLE OVER VIRGINIA
AND THE CHESAPEAKE BAY REGION TONIGHT BEFORE DRIFTING OUT TO SEA
ON TUESDAY AND TUESDAY NIGHT. AN AREA OF LOW PRESSURE IS EXPECTED
TO MOVE SOUTHEASTWARD FROM THE GREAT LAKES ON WEDNESDAY COMBINING
WITH ANOTHER LOW OFF THE MIDDLE ATLANTIC COAST ON WEDNESDAY NIGHT.
THE COMPLEX LOW IS ANTICIPATED TO MEANDER OFF OUR COAST ON
THURSDAY AND FRIDAY BEFORE LIFTING NORTHWARD AND WEAKENING ON
SATURDAY. A COLD FRONT FROM THE NORTHWEST IS EXPECTED TO ARRIVE ON
SUNDAY FOLLOWED BY HIGH PRESSURE FOR MONDAY.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
MADE SEVERAL UPDATES LATE THIS AFTN AND EARLY THIS EVE TO CAPTURE
THE LATEST TRENDS IN OBSERVATIONS/MESOANALYSIS. THE WARM FRONT WAS
STRUGGLING TO ADVANCE NORTHWARD THRU MUCH OF THE DAY BUT AS THE
STRATUS ERODED LATE IN THE DAY, IT HAS MADE IT INTO THE PHILA
METRO AND SRN NJ. CONVECTION HAS BEEN INCREASING IN COVERAGE AND
INTENSITY EARLY THIS EVENING TO OUR WEST OVER THE DC AREA. EXPECT
THESE SHOWERS AND STORMS TO EXPAND DOWNSTREAM INTO THE DELMARVA
REGION OVER THE NEXT COUPLE OF HOURS AS ORGANIZED LIFT STARTS TO
OVERSPREAD THE AREA IN ADVANCE OF A SHORTWAVE TROUGH/REMNANT
MCV. ADDITIONAL FORCING FOR ASCENT IS FORECAST TO WILL ARRIVE
LATER TONIGHT AS WE BECOME SITUATED IN THE RIGHT-ENTRANCE REGION
OF AN UPPER- LEVEL JET STREAK TO OUR NORTHWEST.
THE RELATIVELY LATE ARRIVAL OF THE WARM FRONT AND CONVECTION AFTER
PEAK HEATING HOURS WILL LIMIT OUR OVERALL SEVERE WEATHER THREAT
ACROSS THE CWA. NONETHELESS, THERE IS STILL A POTENTIAL FOR
DAMAGING WINDS AND LARGE HAIL THIS EVENING ACROSS THE DELMARVA AND
FAR SRN NJ (PARTICULARLY ACROSS THE SRN HALF OF DE AND ADJACENT
ERN MD).
BASED ON THE POSITION OF THE WARM FRONT BOUNDARY AND LATEST HI-RES
GUIDANCE, ADDED HEAVY RAINFALL WORDING IN THE WX GRIDS AND ADDED
THE RISK FOR LOCALIZED POOR DRAINAGE AND URBAN FLASH FLOODING IN
THE HWO FOR SE PA, S NJ, E MD AND DE FOR TONIGHT. THERE IS
SOME INDICATION FROM HI-RES MODELS FOR LOCALIZED 2-3 INCH RAINFALL
TOTALS IF CELLS TRAIN NEAR THE FRONT.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
ON TUESDAY THERE MAY BE SOME LINGERING LIGHT PRECIP IN THE
MORNING BUT THE AFTERNOON SHOULD BE MOSTLY DRY AS THE UPPER LEVEL
DYNAMICS AND UVV MOVE AWAY INTO NEW ENG. A FRONTAL BOUNDARY IS
FCST TO REMAIN OVER OR NEAR THE DELMARVA REGION WITH NELY WINDS TO
ITS NORTH OVER THE FCST AREA. THIS WILL RESULT IN CONSIDERABLE
CLOUDINESS AND SOMEWHAT BELOW NORMAL TEMPS FOR THIS TIME OF YEAR.
A FEW BREAKS OF SUN ARE POSSIBLE IN THE AFTERNOON AS THE AIR MASS
ALOFT WILL BE DRYING OUT SOME FROM THE PREVIOUS NIGHT.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
A MID LEVEL LOW IS FORECAST TO BE LOCATED OVER THE NORTHERN PART
OF THE GREAT LAKES REGION ON TUESDAY NIGHT. AS THE FEATURE SINKS
SOUTHWARD ON WEDNESDAY, A SHORT WAVE TROUGH IS EXPECTED TO ROTATE
NORTHEASTWARD IN THE CYCLONIC FLOW AND PASS OVER OUR REGION ON
WEDNESDAY EVENING. THE MID LEVEL LOW IS ANTICIPATED TO EVENTUALLY
REACH NORTH CAROLINA LATE ON THURSDAY BEFORE LIFTING NORTHEASTWARD
AND MEANDERING OFF OUR COAST ON FRIDAY AND FRIDAY NIGHT. THE
FEATURE IS EXPECTED TO BECOME AN OPEN WAVE ON SATURDAY OR SATURDAY
NIGHT BEFORE MOVING TO THE NORTH AND EAST AND AWAY FROM OUR
REGION.
THE FORECAST WEATHER PATTERN SHOULD BRING CLOUDS AND THE
POTENTIAL FOR RAIN SHOWERS TO NORTHEASTERN MARYLAND, DELAWARE,
EASTERN PENNSYLVANIA AND NEW JERSEY FOR MUCH OF THE PERIOD FROM
TUESDAY NIGHT THROUGH FRIDAY. DAYTIME TEMPERATURES WILL LIKELY BE
A BIT BELOW NORMAL FOR EARLY MAY DUE TO THE CLOUD COVER AND
SHOWERS. AS THE MID LEVEL SYSTEM AND ITS SURFACE REFLECTION BEGIN
TO MOVE AWAY FROM OUR REGION, PARTIAL CLEARING IS POSSIBLE FROM
FRIDAY NIGHT INTO SATURDAY.
A ROBUST SHORT WAVE TROUGH ROTATING AROUND ANOTHER MID LEVEL LOW
OVER NORTHERN QUEBEC SHOULD REACH OUR FORECAST AREA ON SUNDAY
AFTERNOON OR SUNDAY EVENING. IT IS FORECAST TO BE PRECEDED BY A
SURFACE COLD FRONT ON SUNDAY. WE WILL CARRY A CHANCE OF SHOWERS
FOR THAT TIME PERIOD.
A MID LEVEL RIDGE APPROACHING FROM THE WEST SHOULD BUILD TOWARD
OUR REGION ON MONDAY. IT LOOKS TO BE A MOSTLY SUNNY DAY WITH HIGHS
GENERALLY IN THE LOWER 70S.
&&
.AVIATION /23Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
LOW CLOUDS ARE IN THE PROCESS OF BREAKING UP FROM SOUTH TO NORTH
THIS AFTERNOON ALTHO MOST OF OUR TAF SITE STILL HAVE IFR CIGS AS
OF MID AFTERNOON. SOME IMPROVEMENT IS EXPECTED THROUGH LATE
AFTERNOON AND EARLY EVE WITH MVFR CIGS EXPECTED AT MOST SITES.
MORE SHOWERS AND POSSIBLE T-STORMS WILL BE MOVING IN FROM THE SW
LATER THIS EVENING WHICH WILL BRING LOWERING CIGS AND POOR VSBY AT
TIMES IN HEAVIER PRECIP. GENERALLY IFR CONDS ARE EXPECTED MOST OF
THE NIGHT.
EVEN THOUGH THE RAIN WILL END...ONLY VERY GRADUAL IMPROVEMENT IS
EXPECTED TUE MORNING WITH NORTHEAST WINDS NORTH OF A FRONTAL
BOUNDARY. MVFR CIGS AND VSBYS ARE EXPECTED BY THE AFTERNOON.
OUTLOOK...
TUESDAY NIGHT THROUGH FRIDAY...VARYING BETWEEN VFR AND MVFR WITH
THE POTENTIAL FOR RAIN SHOWERS DURING THE PERIOD. CONDITIONS MAY
DROP TO IFR AT TIMES IN THE RAIN SHOWERS.
FRIDAY NIGHT AND SATURDAY...MAINLY VFR.
&&
.MARINE...
WINDS AND SEAS ARE RELATIVELY LIGHT AND ARE EXPECTED TO STAY SO
THROUGH TONIGHT AND TUESDAY. LIGHT SELY WIND THIS EVENING WILL
EVENTUALLY SHIFT TO NE OVER NIGHT AND TUE AS LOW PRES MOVES OFF
THE DELMARVA SHORE AND WEAK HIGH PRESSURE BUILDS IN FROM THE
NORTH. SEAS WILL BE NO MORE THAN 2 TO 4 FT.
OUTLOOK...
TUESDAY NIGHT...NO MARINE HEADLINES ARE ANTICIPATED.
WEDNESDAY THROUGH THURSDAY...WAVE HEIGHTS ON OUR OCEAN WATERS MAY
BUILD AROUND 5 FEET IN THE NORTHEASTERLY FLOW.
THURSDAY NIGHT THROUGH SATURDAY...NO MARINE HEADLINES ARE
ANTICIPATED.
&&
.TIDES/COASTAL FLOODING...
A LONG NORTHEASTERLY FETCH IS EXPECTED TO DEVELOP OFF OUR COAST
DURING THE MID WEEK PERIOD. ASTRONOMICAL TIDES WILL BE ON THE
INCREASE AS WE APPROACH THE NEW MOON ON FRIDAY. AS A RESULT, THERE
COULD BE SOME MINOR TIDAL FLOODING AROUND THE TIMES OF HIGH TIDE
ON WEDNESDAY EVENING AND AGAIN ON THURSDAY EVENING.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...IOVINO
NEAR TERM...KLEIN
SHORT TERM...AMC
LONG TERM...IOVINO
AVIATION...AMC/IOVINO
MARINE...AMC/IOVINO
TIDES/COASTAL FLOODING...IOVINO
Hazardous weather outlook, May 2, 6:11 PM EST, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
711 PM EDT MON MAY 2 2016
NJZ001-007>010-012-015-PAZ054-055-060>062-103-105-106-032315-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON-
MONROE-BERKS-LEHIGH-NORTHAMPTON-WESTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
711 PM EDT MON MAY 2 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.
.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NJZ013-014-020>027-032315-
WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
711 PM EDT MON MAY 2 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.
.DAY ONE...TONIGHT.
SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE AREA LATER THIS
EVENING AND CONTINUE INTO TONIGHT. THESE STORMS HAVE THE POTENTIAL
TO PRODUCE LOCALLY HEAVY RAINFALL THAT COULD LEAD TO FLOODING IN
AREAS OF POOR DRAINAGE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIMES OF HIGH TIDE ON
WEDNESDAY EVENING AND THURSDAY EVENING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DEZ002>004-032315-
KENT-INLAND SUSSEX-DELAWARE BEACHES-
711 PM EDT MON MAY 2 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE AND SOUTHERN
DELAWARE.
.DAY ONE...TONIGHT.
SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE AREA THIS EVENING
AND CONTINUE INTO TONIGHT. A FEW OF THESE STORMS THIS EVENING THAT
WILL CONTAIN STRONG WIND GUSTS, HAIL AND FREQUENT LIGHTNING. THESE
STORMS ALSO HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL
THAT COULD LEAD TO FLOODING IN AREAS OF POOR DRAINAGE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIMES OF HIGH TIDE ON
WEDNESDAY EVENING AND THURSDAY EVENING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
MDZ012-015-019-020-032315-
KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
711 PM EDT MON MAY 2 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.
.DAY ONE...TONIGHT.
SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE AREA THIS EVENING
AND CONTINUE INTO TONIGHT. A FEW OF THESE STORMS THIS EVENING THAT
WILL CONTAIN STRONG WIND GUSTS, HAIL AND FREQUENT LIGHTNING. THESE
STORMS ALSO HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL
THAT COULD LEAD TO FLOODING IN AREAS OF POOR DRAINAGE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ450>453-032315-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
711 PM EDT MON MAY 2 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ430-431-454-455-032315-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
711 PM EDT MON MAY 2 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.
.DAY ONE...TONIGHT.
THERE IS THE POSSIBILITY OF THUNDERSTORMS THIS EVENING THAT MAY
BE ACCOMPANIED BY STRONG WIND GUSTS, HAIL AND FREQUENT LIGHTNING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DEZ001-MDZ008-NJZ016>019-PAZ070-071-101-102-104-032315-
NEW CASTLE-CECIL-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
EASTERN MONTGOMERY-
711 PM EDT MON MAY 2 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.
.DAY ONE...TONIGHT.
SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE AREA LATER THIS
EVENING AND CONTINUE INTO TONIGHT. THESE STORMS HAVE THE POTENTIAL
TO PRODUCE LOCALLY HEAVY RAINFALL THAT COULD LEAD TO FLOODING IN
AREAS OF POOR DRAINAGE AND PERHAPS ISOLATED FLASH FLOODING IN
URBAN LOCALES.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Event by event
2 flood, 1 thunderstorm wind, 1 hail, 1 flash flood. Local standard time, as filed.
Thunderstorm Wind, Talbot
- When
- May 2, 8:20 PM EST
- Where
- Talbot County, 1.28 mi ENE of Kirkham
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 38.780, -76.130
A large tree was knocked down near the intersection of St Michaels road and Doncaster road.
Hail, Caroline
- When
- May 2, 9:08 PM EST
- Where
- Caroline County, 0.69 mi N of Denton
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.890, -75.820
Hail reached the size of 1.25 inches with thunderstorms that moved through the area.
Flash Flood, Talbot
- When
- May 2, 10:00 PM EST to 11:00 PM EST
- Where
- Talbot County, 0.54 mi W of Easton to 1.26 mi S of Easton
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 38.770, -76.080
Heavy rain led to flash flooding and the closure of roads in both Easton and Cordova. 2.63 inches of rain fell in Easton and 2.65 inches of rain fell in Rio Vista.
Flood, Caroline
- When
- May 2, 10:00 PM EST to 11:00 PM EST
- Where
- Caroline County, Denton to 1.21 mi W of Denton
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 38.880, -75.820
Heavy rain from thunderstorms resulted in some high water on roadways with no road closures.
Flood, Caroline
- When
- May 2, 10:00 PM EST to May 3, 11:00 PM EST
- Where
- Caroline County, 6.85 mi NW of Newton to 6.88 mi NW of Newton
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 38.840, -76.020
High water was reported near Rabbit Hill Rd and Route 309.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in North Carolina, May 2, 2016$35,000 · 1.75 in hail · 26 events
- Flash Flooding and Flooding in Maryland, May 2 to 3, 2016$80,000 · 8 events
- Hail and Damaging Winds in Virginia, May 2, 20162.25 in hail · 29 events
- Hail and Damaging Winds in Maryland, May 2, 20162.75 in hail · 21 events
- Hail and Damaging Winds in Virginia, May 2, 2016$3,000 · 1.75 in hail · 20 events
- Hail and Damaging Winds in North Carolina, May 2, 20162 in hail · 17 events
- Flash Flooding and Hail in Kentucky, May 2, 2016$1,000 · 2 in hail · 14 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, May 2, 20162.25 in hail · 13 events
- Hail in Pennsylvania, May 2, 20161.75 in hail · 11 events
- Flood and Hail in South Carolina, May 2, 20161 in hail · 11 events
- Hail and Damaging Winds in Virginia, May 2, 2016$8,000 · 1.25 in hail · 10 events
- Hail and Damaging Wind in North Carolina, May 2, 2016$1,000 · 1.25 in hail · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 622532, 622534, 622538, 622539, 622540.